# SDR UALA2011090504758

- Difficulty date: September 4, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 68,588 hours, 25,776 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 60B1000317
- Condition: Discharged
- Location: L1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR EMERGENCY POWER RESERVOIR AT 1L DISCHARGED.  REPLACED RESERVOIR PER AMM.
